# SDR ASAA2024121254549

- Difficulty date: December 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 30,931 hours, 10,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 FOUND BATTERY PACKS FOR L1 DOOR L2 DOOR R1 DOOR FAILED. GROUNDED - YES. REMOVED AND REPLACED M1673 POWER SUPPLY BATTERY PACK ASSY. OPS NORMAL. REF AMM 33-51-06 AND WDM 33-51-22. REMOVED AND REPLACED BATTERY PACKS AND POWER SUPPLIES AT M2816 AND M1675 IAW AMM 33-51-06-960-805/806. TEST PASSED.
